# SDR SIMA20201206003

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,655 hours, 32,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD LOWER EDGE CORNER HAS 1 NUTPLATE HOLE CORRODED.  C/A: ACCOMPLISHED PERMANENT REPAIR ON CARGO DOOR FWD LOWER EDGE CORNER CORRODED NUTPLATE HOLE, IAW EMB 145 SRM 52-30-04.
